# SDR HEEA079710

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,025 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001105
- Part serial: 8312107
- Condition: Reads Low
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUEL QUANTITY READS LOW.
